# SDR AALA202202017267

- Difficulty date: January 31, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A300*
- Aircraft serial: 6181
- Aircraft time: 24,533 hours, 9,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R LOW PRESSURE ON FORWARD FLIGHT ATTENDANT PANEL. SERVICED DOOR 4R DOOR DAMPER CYLINDER PER AMM 52-10-00.
